On index-2 linear implicit difference equations

Nguyen Huu Du, Le Cong Loi, Khanh Duy Trinh, Vu Tien Viet

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This paper deals with an index-2 notion for linear implicit difference equations (LIDEs) and with the solvability of initial value problems (IVPs) for index-2 LIDEs. Besides, the cocycle property as well as the multiplicative ergodic theorem of Oseledets type are also proved.

Original languageEnglish
Pages (from-to)394-414
Number of pages21
JournalLinear Algebra and Its Applications
Volume434
Issue number2
DOIs
Publication statusPublished - 2011 Jan 15
Externally publishedYes

Fingerprint

Difference equations
Difference equation
Ergodic Theorem
Initial value problems
Cocycle
Initial Value Problem
Solvability
Multiplicative

Keywords

  • Index
  • Initial value problems
  • Linear differential algebraic equations
  • Linear implicit difference equations
  • Lyapunov exponent
  • Random dynamic systems

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this

On index-2 linear implicit difference equations. / Du, Nguyen Huu; Loi, Le Cong; Trinh, Khanh Duy; Viet, Vu Tien.

In: Linear Algebra and Its Applications, Vol. 434, No. 2, 15.01.2011, p. 394-414.

Research output: Contribution to journalArticle

Du, Nguyen Huu ; Loi, Le Cong ; Trinh, Khanh Duy ; Viet, Vu Tien. / On index-2 linear implicit difference equations. In: Linear Algebra and Its Applications. 2011 ; Vol. 434, No. 2. pp. 394-414.
@article{c1120746f7da4332abfeb2c75303d223,
title = "On index-2 linear implicit difference equations",
abstract = "This paper deals with an index-2 notion for linear implicit difference equations (LIDEs) and with the solvability of initial value problems (IVPs) for index-2 LIDEs. Besides, the cocycle property as well as the multiplicative ergodic theorem of Oseledets type are also proved.",
keywords = "Index, Initial value problems, Linear differential algebraic equations, Linear implicit difference equations, Lyapunov exponent, Random dynamic systems",
author = "Du, {Nguyen Huu} and Loi, {Le Cong} and Trinh, {Khanh Duy} and Viet, {Vu Tien}",
year = "2011",
month = "1",
day = "15",
doi = "10.1016/j.laa.2010.09.025",
language = "English",
volume = "434",
pages = "394--414",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "2",

}

TY - JOUR

T1 - On index-2 linear implicit difference equations

AU - Du, Nguyen Huu

AU - Loi, Le Cong

AU - Trinh, Khanh Duy

AU - Viet, Vu Tien

PY - 2011/1/15

Y1 - 2011/1/15

N2 - This paper deals with an index-2 notion for linear implicit difference equations (LIDEs) and with the solvability of initial value problems (IVPs) for index-2 LIDEs. Besides, the cocycle property as well as the multiplicative ergodic theorem of Oseledets type are also proved.

AB - This paper deals with an index-2 notion for linear implicit difference equations (LIDEs) and with the solvability of initial value problems (IVPs) for index-2 LIDEs. Besides, the cocycle property as well as the multiplicative ergodic theorem of Oseledets type are also proved.

KW - Index

KW - Initial value problems

KW - Linear differential algebraic equations

KW - Linear implicit difference equations

KW - Lyapunov exponent

KW - Random dynamic systems

UR - http://www.scopus.com/inward/record.url?scp=78649333683&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78649333683&partnerID=8YFLogxK

U2 - 10.1016/j.laa.2010.09.025

DO - 10.1016/j.laa.2010.09.025

M3 - Article

VL - 434

SP - 394

EP - 414

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - 2

ER -